# SDR GTIA9700323

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Part number: 59247405002
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDW - FLT 1701 - ON DEPARTURE OUT OF MDW AIRCRAFT FAILED UPLATCH CHECK.  FOLLOWED THE SAME PROCEDURES AS PREVIOUS WRITE UP (MRR NR GTIA9700322).  LIGHT STAYED ILLUMINATED EN ROUTE TO MYR WITH RIGHT HYDRAULIC SYSTEM SELECTED TO HIGH.  LIGHT EXTINGUISHED UPON GEAR EXTENSION.  INSPECTED GEAR DOORS AND SWITCHES.  NO DEFECTS FOUND, ADJUSTED BOTH GEAR DOOR LATCH MECHANISMS IAW MM 32-14-1.  GROUND CHECK GOOD.  (M)
